# SDR SWAA2020051243883

- Difficulty date: April 18, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED AT BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT / REPLACED ANGLE SUPPORT LOCATED AT BS867 AT LEVEL STR.26L AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9; 51-40-02 AND DWG #149A8102 REV.-
